Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Irreducible semigroups


Authors: K. H. Hofmann and P. S. Mostert
Journal: Bull. Amer. Math. Soc. 70 (1964), 621-627
DOI: https://doi.org/10.1090/S0002-9904-1964-11214-3
MathSciNet review: 0174040
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. H. Hofmann, Topologische Halbgruppen mit dichter submonogener Unterhalbgruppen, Math. Z. 74 (1960), 232-276. MR 121431
  • 2. K. H. Hofmann, Locally compact semigroups in which a subgroup with compact complement is dense; Homogeneous locally compact groups with compact boundary, Trans. Amer. Math. Soc. 106 (1963), 19-51; ibid. 106 (1963), 52-63. MR 144320
  • 3. A. L. Hudson, Some semigroups on an n-cell, Trans. Amer. Math. Soc. 99 (1961), 255-263. MR 124035
  • 4. R. P. Hunter, Note on arcs in semigroups, Fund. Math. 49 (1961), 233-245. MR 123300
  • 5. R. P. Hunter, On the structure of homogroups with applications to the theory of compact connected semigroups, Fund. Math. 52 (1963), 69-102. MR 144318
  • 6. R. P. Hunter and N. J. Rothman, Characters and cross sections, Duke Math. J. 29 (1962), 347-366. MR 142110
  • 7. P. S. Mostert and A. L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. (2) 65 (1957), 117-143. MR 84103
  • 8. N. J. Rothman, On algebraically irreducible semigroups, Duke Math. J. (to appear). MR 155911
  • 9. N. J. Rothman, Linearly quasi-ordered compact semigroups, Proc. Amer. Math. Soc. 13 (1962), 352-357. MR 138094
  • 10. A. D. Wallace, The Rees-Suchkewitsch structure theorem for compact simple semigroups, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 430-432. MR 79009


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11214-3

American Mathematical Society